MathSciNet Relay Station
MathSciNet bibliographic data
MR1939906 62M10 (62H12)
Tse, Y. K.; Tsui, Albert K. C. A multivariate generalized autoregressive conditional heteroscedasticity model with time-varying correlations. J. Bus. Econom. Statist. 20 (2002), no. 3, 351–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement